What meds are you on and how long have you been on them? Do you know what your thyroid levels are?
The puffiness pretty much went out of my face once my thyroid levels started leveling off. The flabby belly is another story - I'm afraid that's going to take lots "correct eating" and maybe a few 1000 crunches over a period of time!! lol
Lack of energy should start getting better too once your levels start getting in range.
Even the Nuclear Doc asked if I was pregnant when I had RAI and I was 48 !
I smiled at her and replied...No Honey, its all thyroid belly ! lol
Mine is starting to go down now as my levels stabalise but I also went through menopause whilst going through Hyperthyroidism and Graves Disease and being nearly 50, I have an excuse for a belly lol.
Good luck :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.